Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
w-cosmological singularities
Year:2010
Research Areas
  • Physics chemical and mathematical
Information
Abstract
In this paper we characterize barotropic index singularities of homogeneous isotropic cosmological models [M.¿P. Da¿browski and T. Denkiewicz, Phys. Rev. D 79, 063521 (2009).]. They are shown to appear in cosmologies for which the scale factor is analytical with a Taylor series in which the linear and quadratic terms are absent. Though the barotropic index of the perfect fluid is singular, the singularities are weak, as it happens for other models for which the density and the pressure are regular.
International
Si
JCR
Si
Title
PHYSICAL REVIEW D
ISBN
1550-7998
Impact factor JCR
4,922
Impact info
Volume
82
10.1103/PhysRevD.82.124004
Journal number
12
From page
124004-1
To page
124004-5
Month
DICIEMBRE
Ranking
Participants
  • Autor: Leonardo Fernandez Jambrina (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Geometría y Sistemas Discretos
  • Departamento: Enseñanzas Básicas de la Ingeniería Naval
S2i 2019 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)